# SDR QXEA2009112300976

- Difficulty date: November 18, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 295-310 ON STR 26L. BLENDED OUT CORROSION IAW SRM 51-21-06-001-001-A01, REMAINING MATERIAL THICKNESS IS OUT OF LIMITS IAW SRM 53-23-03-101-002-A01.  SENT TO MFG FOR REO.  PERFORMED ECI, IAW ECI NDTM 51-20-006. PERFORMED LPI ON S26L IAW LPI NDTM 51-20-008 NO CRACKS FOUND.  INSTALLED NEW STRINGER IAW SRM 51-42-06-001-001-A01. PRIMED IAW SRM 51-25-06-001-001-A01 PAINTED IAW SRM 51-25-16-001-001-A01.  COMPLETED REPAIR IAW REO 670-53-21-514.  PAINTED REPAIR AS REQUIRED AND APPLIED AV8 IAW SRM 51-25-00-001-001-A01 AND 51-21-11-001-001-A01.
